# SDR ASAA1158971

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 9,281 hours, 3,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Part number: AN3167R
- Condition: Loose
- Location: Entry Door
- Component: Guide Arm Assy
- Component part number: 141A60752
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR 813776 (FWD ENTRY DOOR L1 TROUBLESHOOTING FOR DIFFICULTY TO CLOSE) FOUND DOOR LOWER HINGE HAS EXCESSIVE LATERAL PLAY RESULTING IN LOWER FWD DOOR OVERLAPPING CUTOUT.  FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT DUE TO LOOSE ADJUSTMENT JAM NUT.  THIS CAUSED DOOR TO HAVE AN OVERLAP CONDITION.  (NO LATERAL PLAY NOTED).  ADJUSTED GUIDE ARM & SECURED JAM NUT PER B737 800 AMM 52 11 00 820 801 STEP H.  ALSO FOUND AFT TWO LOWER STOP PINS TOUCHING STOP PADS.  ADJUSTED PINS PER B737 800 AMM 52 11 00 820 801 STEP U.  SYSTEM DOOR TESTS GOOD PER B737 800 AMM 52 11 00 700 804.
